# SDR DALA2021072804242

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 67,790 hours, 25,286 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Bs 1360-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 MULTIPLE INDICATIONS OF DEFECTS NOTED ON AFT MOUNTING BRACKET RH SIDE AFT FASTENER HOLE. INDICATIONS ARE AT THE 2 OCLOCK AND 7 OCLOCK POSITIONS, ESTIMATE BOTH SKIN AND STRINGER LAYERS AFFECTED. CORRECTIVE ACTION: INSTALLED REPAIR DOUBLER AT BS 1360-1400, STR 1-3R IAW DELTA ERA 592863-14 REV ORIGINAL. (1887669)
